On the exact asymptotic behaviour of the distribution of the supremum in the "critical" case
We consider a random walk drifting to -[infinity] with distribution F of the steps. The paper considers the exact asymptotic behaviour of the distribution D of the supremum when there exists [gamma]>0 such that and , thus filling the remaining gap in describing the behaviour of D in terms of -distributions.
Volume (Year): 54 (2001)
Issue (Month): 4 (October)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Embrechts, Paul & Goldie, Charles M., 1982. "On convolution tails," Stochastic Processes and their Applications, Elsevier, vol. 13(3), pages 263-278, September.
- Veraverbeke, N., 1977. "Asymptotic behaviour of Wiener-Hopf factors of a random walk," Stochastic Processes and their Applications, Elsevier, vol. 5(1), pages 27-37, February.
- Sgibnev, M. S., 2001. "Exact asymptotic behaviour of the distribution of the supremum," Statistics & Probability Letters, Elsevier, vol. 52(3), pages 301-311, April.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:54:y:2001:i:4:p:357-362. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.